# SDR USAA970133

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 503
- Part time: 68,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND FUSELAGE SKIN CORRODED AT ANTENNA DOUBLER 2 INCHES BY 3 INCHES, CRACKED AT 2 FASTENERS AT STA 503, LONGERON 30.  REPAIRED CUT OUT DAMAGED AREA.  INSTALLED INNER AND OUTER DOUBLERS PER SRM 53-04 FIG 44.  CORROSION TASK NR C50-53300.  CORROSION LEVEL 2.  (X)
